A Note on Naturally Ordered Semigroups of Partial Transformations Preserving an Equivalence

Abstract

In this note, we give a necessary and sufficient condition for elements of the naturally ordered transformation semigroup \(P_E(X)\) to be right compatible. This gives an answer to the problem raised by Pei and Deng (Commun Algebra 41(9):3308–3324, 2013).

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Mitsch, H.: A natural partial order for semigroups. Proc. Am. Math. Soc. 97(3), 384–388 (1986)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Pei, H., Zhou, H.: Semigroups of partial transformations preserving an equivalence. Adv. Math. (in Chinese) 38(1), 103–116 (2009)

    MathSciNet  Google Scholar 

  3. 3.

    Pei, H., Deng, W.N.: Naturally ordered semigroups of partial transformations preserving an equivalence relation. Commun. Algebra 41(9), 3308–3324 (2013)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The paper is supported by National Natural Science Foundation of China (No.11926415).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Lei Sun.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Mohammad Shahryari.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sun, L. A Note on Naturally Ordered Semigroups of Partial Transformations Preserving an Equivalence. Bull. Iran. Math. Soc. 47, 135–141 (2021). https://doi.org/10.1007/s41980-020-00371-z

Download citation

Keywords

  • Partial transformation semigroups
  • Natural partial order
  • Right compatibility

Mathematics Subject Classification

  • 20M20
  • 04A05